Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast infections..

I just bought over the yeast infection treatment cream. Its The 7 day monistat. Is it suppose to burn beyond relief? Thanks

Answer Question
 
Anonymous

Asked by Anonymous at 9:40 PM on Mar. 25, 2009 in Health

Answers (6)
  • I think it does at first because it has some kind of numbing agent in it to help with the itch on the outside... but if anything swells up... stop using it. I used Monistat once and it burnt like hades and my bits swelled up.. needless to say I won't buy that again. :P I bought the cheap stuff last time I needed it
    Gremlyn

    Answer by Gremlyn at 9:43 PM on Mar. 25, 2009

  • it can...one time i had a yeast infection brought over the counter cream...inserted it and thought i was on fire..it was terrible but only lasted about 5 minutes or so.
    Anonymous

    Answer by Anonymous at 9:43 PM on Mar. 25, 2009

  • Im half hour in and still burning. I hoped in the shower after I inserted it and just held the shower head down there for some relief!!!!! I didnt care if the meds came out..I was lit up down there! I'm still burning tho but its bearable. Will it ever stop? omg
    Anonymous

    Answer by Anonymous at 9:47 PM on Mar. 25, 2009

  • Girl I feel your pain. I am diabetic and a month rarely goes by that I dont suffer through a yeast infection. I have learned a few tips to help with the treatment. First off YES, as a doc once told me when you start treatment, it will get worse before it gets better. It will feel better in a few days, you should have gotten the one or three day treatment though.
    Anyway, if it ever happens again treat it AS SOON as you think you are getting a yeast infection that will help with the burning you feel when you treat it. If you still feel lots of burning, freeze a couple of wet washcloths before you do your treatment, do your insert and then shove one of those frozen washclothes onto (not into) your hoo hoo the cold helps minimize the pain and burn, keep doing that it really helps...good luck
    wyldreams

    Answer by wyldreams at 11:06 PM on Mar. 25, 2009

  • It can. That's actually why I stopped using it. It may sound gross, but I switched to applying plain greek yogurt and it worked faster than the monistat did (and without the burning).
    Lilbeamercomin

    Answer by Lilbeamercomin at 11:15 PM on Mar. 25, 2009

  • I can't use that stuff. Within 5 minutes I am rushing to the bathroom to take all measures to get it out of me. I get the diflucan pill when needed.
    Izsarejman

    Answer by Izsarejman at 11:31 PM on Mar. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN